# SDR CA970401005

- Difficulty date: March 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Mtsbsi MU2B35
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: AA5C
- Condition: Frozen
- Location: Gear Door
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: L, H

## Discrepancy

(CAN) ON APPROACH, CREW SELECTED GEAR DOWN, FOLLOWING A MINUS 35 DEGREE TEMPERATURE CRUISE, AND NOTHING HAPPENED.  GEAR SELECTED DOWN BY EMERGENCY EXTENSION.  THE FORWARD GEAR DOOR ELECTRIC ACTUATOR WAS NOT WORKING.  IT WAS TESTED AFTER REMOVAL FROM AIRCRAFT AND FOUND WORKING CORRECTLY.  SUBMITTER NOTES IT IS CONSISTENT WITH PREVIOUS PROBLEMS OF MOISTURE INGRESS IN THE CLUTCH/BRAKE AREA AS IT FREEZES DURING CRUISE AT LOW TEMPERATURES AND JAMS THE MOTOR.
